Items where journal is Journal of Economic Theory

C
Chemla, G and Hennessy, C
(2019)
Controls, belief updating, and bias in medical RCTs.
Journal of Economic Theory, 184.
ISSN 0022-0531
E
Ehling, P and Heyerdahl-Larsen, C (2015) Complete and incomplete financial markets in multi-good economies. Journal of Economic Theory, 160 (Dec). pp. 438-462. ISSN 0022-0531
Ely, J, Galeotti, A, Jann, O and Steiner, J
(2021)
Optimal test allocation.
Journal of Economic Theory, 193.
p. 105236.
ISSN 0022-0531
G
Galeotti, A and Ghiglino, C
(2021)
Cross-ownership and portfolio choice.
Journal of Economic Theory, 192.
p. 105194.
ISSN 0022-0531
Gomes, J F, Grotteria, M and Wachter, J A
(2023)
Foreseen Risks.
Journal of Economic Theory, 212.
p. 105706.
ISSN 0022-0531
H
Hoppe-Wewetzer, H, Katsenos, G and Ozdenoren, E
(2023)
The effects of rivalry on scientific progress under public vs private learning.
Journal of Economic Theory, 212.
ISSN 0022-0531
(In Press)
M
Myatt, D P and Wallace, C (2015) Cournot competition and the social value of information. Journal of Economic Theory, 158 (Part B). pp. 466-506. ISSN 0022-0531
Myatt, D P and Wallace, C
(2019)
Information acquisition and use by networked players.
Journal of Economic Theory, 182.
pp. 360-401.
ISSN 0022-0531
S
Scott, A and Marcet, A (2009) Debt and deficit fluctuations and the structure of bond markets. Journal of Economic Theory, 144 (2). pp. 473-501. ISSN 0022-0531